# SDR DALA1146510672

- Difficulty date: July 22, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED STA 1701 BETWEEN STR 28 AND 29R.  FABRICATED SHEAR TIE PER B 757 DRAWING 140N2002 REV C PG 25 USING PART SHT 7075T6-.071-Q BATCH 0001969174.  AT SAA/SAT DURING HMV ON N/R 189516 W/O 88243580001.
